# SDR 20010514SG004

- Difficulty date: March 9, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/T, FOUND CENTER AISLE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AIW MM 33-50-72.  OPS CHECK GOOD.  (M)
